# SDR CALA2025091809037

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 65,873 hours, 24,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR BRACKET IS POSSIBLY  LOOSE INSPECTED GIRT BART RETAINER CLIPS AT DOOR L1 REF AMM 25-66-01. NO DEFETS FOUND. GIRT BART FITS SECURELY INSIDE OF THE BRACKETS. DOESN'T FEEL LOOSE.
